# SDR HEEA0013001

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 7610608000050
- Condition: Weak
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPERS WEAK AND LEAKING.  SERIAL NUMBERS REMOVED ARE A061-01476 AND A061-01165.
